# SDR CALA2025020202164

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 55,362 hours, 32,440 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG FUEL ODOR ENTIRE CABIN AND FLT DECK AFTER SHUTDOWN AT GATE DEBRIEF CREW PILOT SAID THE STRONG FUEL SMELL/ODOR IN THE FLIGHT DECK AND BACK OF THE CABIN THE ODOR LASTED FOR AT LEAST FIVE MINUTES 5 DURING SHORT DOWM AT THE GATE, HE SAID TAXI WAS NORMAL NO ODOR NOW. PERFORMED IDLE RUNS ON BOTH ENGINES, WITH BOTH PACKS RUNNING DIFFERENT SETTING, NO FUEL ODOR NOTED IN CABIN AND FLT DECK NO HISTORY NOTED OF THIS GRIPE. A/C AT GATE APRON HAS A/C STARTING ENGINES AND REGULARLY GET STRONG SMELL OF JET FUEL ON RAMP. COOULD NOT DUPLICATE THIS GRIPE.
